Sur les C * -algèbres
Bulletin de la Société Mathématique de France, Volume 88  (1960), p. 95-112
@article{BSMF_1960__88__95_0,
     author = {Dixmier, Jacques},
     title = {Sur les $C^\ast $-alg\`ebres},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {88},
     year = {1960},
     pages = {95-112},
     doi = {10.24033/bsmf.1545},
     zbl = {0124.32403},
     mrnumber = {22 \#12408},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1960__88__95_0}
}
Dixmier, Jacques. Sur les $C^\ast $-algèbres. Bulletin de la Société Mathématique de France, Volume 88 (1960) , pp. 95-112. doi : 10.24033/bsmf.1545. http://www.numdam.org/item/BSMF_1960__88__95_0/

[1] Bourbaki (N.). - Topologie générale, chap. 9, 2e éd., Hermann, Paris, 1958 (Act. scient. et ind., 1045 ; Éléments de Mathématiques, 8).

[2] Fell (J. M. G.). - The dual spaces of C*-algebras, Trans. Amer. math. Soc. (à paraître). | Zbl 0090.32803

[3] Fell (J. M. G.). - C*-algebras with smooth dual, Illinois J. of Math. (à paraître). | Zbl 0094.09702

[4] Fell (J. M. G.). - The structure of algebras of operator fields (à paraître). | Zbl 0101.09301

[5] Jacobson (N.). - The radical and semi-simplicity for arbitrary rings, Amer. J. Math., t. 67, 1945, p. 300-320. | MR 7,2f | Zbl 0060.07305

[6] Kadison (R. V.). - Irreducible operator algebras, Proc. Nat. Acad. Sc. U.S.A., t. 43, 1957, p. 273-276. | MR 19,47e | Zbl 0078.11502

[7] Kaplansky (I). - The structure of certain operator algebras, Trans. Amer. math. Soc., t. 70, 1951, p. 219-255. | MR 13,48a | Zbl 0042.34901

[8] Kaplansky (I). - Groups with representations of bounded degree, Canadian J. Math., t. 1, 1949, p. 105-112. | MR 10,428f | Zbl 0037.01603

[9] Neumann (J. Von). - On infinite direct products, Compositio Math., t. 6, 1938, p. 1-77. | JFM 64.0377.01 | Numdam | Zbl 0019.31103

[10] Rosenberg (A.). - The number of irreducible representations of simple rings with no minimal ideals, Amer. J. Math., t. 75, 1953, p. 523-530. | MR 15,236f | Zbl 0053.25903

[11] Segal (I. E.). - Irreducible representations of operator algebras, Bull. Amer. math. Soc., t. 53, 1947, p. 73-88. | MR 8,520b | Zbl 0031.36001